Document Detail


Linezolid-induced near-fatal serotonin syndrome during escitalopram therapy: case report and review of literature.
MedLine Citation:
PMID:  24379509     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
Linezolid is a synthetic antimicrobial agent of the oxazolidinone class with weak, nonspecific inhibitor of monoamine oxidase enzymes. Concomitant therapy with an adrenergic or serotonergic agent or consuming tyramine (>100 mg/day) may induce serotonin syndrome (SS). We present a case report of near-fatal adverse interaction between linezolid and escitalopram inducing SS in a 65-year-old woman with sepsis, under empirical antibiotic treatment. This report also summarizes the current relevant literature as identified via PubMed, EMBASE, and PsycINFO, supplemented with a manual search of cross references.
Authors:
Ranganath R Kulkarni; Pratibha R Kulkarni
Related Documents :
25277919 - Rediscovery of the rare ant genus bannapone (hymenoptera: formicidae: amblyoponinae) an...
21512369 - A novel approach to increase residents' involvement in reporting adverse events.
24340279 - Heat stroke induced cerebellar dysfunction: a "forgotten syndrome".
21188119 - The potential carcinogenic risk of tanning beds: clinical guidelines and patient safety...
25276939 - Bed bugs are back and also arriving is the southernmost record of cimex lectularius (he...
20364059 - Using scoping literature reviews as a means of understanding and interpreting existing ...
22514429 - Skeletal cryptococcosis: case report and review of the literature.
24234429 - Refractory pruritus in primary biliary cirrhosis.
19480259 - Villoglandular papillary adenocarcinoma of the uterine cervix: a case report and litera...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Indian journal of psychological medicine     Volume:  35     ISSN:  0253-7176     ISO Abbreviation:  Indian J Psychol Med     Publication Date:  2013 Oct 
Date Detail:
Created Date:  2013-12-31     Completed Date:  2013-12-31     Revised Date:  2014-01-03    
Medline Journal Info:
Nlm Unique ID:  7910727     Medline TA:  Indian J Psychol Med     Country:  India    
Other Details:
Languages:  eng     Pagination:  413-6     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Transient Eating Problems in an Adolescent without Body Image Disturbances: A Diagnostic Quandary.
Next Document:  Gratification Disorder Mimicking Childhood Epilepsy in an 18-month-old Nigerian Girl: A Case Report ...